MathSciNet Relay Station
MathSciNet bibliographic data
MR637701 26A18 (28D99 58F20)
Proppe, Harold; Boyarsky, Abraham On the fullness of surjective maps of an interval. Trans. Amer. Math. Soc. 269 (1982), no. 2, 445–452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement